# SDR DL75E091639

- Difficulty date: October 15, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 42,082 hours, 14,335 cycles
- Engine: Pwa PW2037
- Engine time: 64,733 hours, 23,540 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727203
- Condition: Malfunctioned
- Location: Left
- Part time: 64,733 hours, 23,540 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG SEC CONT-NO OTHER MSGS OR INDICATIONS NOTED.  FWD TO MCO/PLAC IAW MEL 73-21-01A.  MEL PROCEDURES FOLLOWED CB PULLED AND SECURED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
